research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
On m-Regular Rings

Authors: Zubayda M. Ibraheem --- Maha F. Khalaf
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2012 Volume: 9 Issue: 2 Pages: 61-70
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

As a generalization of regular rings, we introduce the notion, of m-regular rings, that is for all , there is a fixed positive integer m such that is a Von-Neumann regular element. Some characterization and basic properties of these rings will be given. Also, we study the relation-ship between them and Von-Neumann regular rings, -regular rings, reduced rings, locally rings, uniform rings and 2-primal rings.

كتعميم للحلقات المنتظمة, قدمنا الحلقات المنتظمة من النمط -m على أنها لكل يوجد عدد صحيح موجب ثابت m بحيث أن يكون منتظم. في هذا البحث درسنا المميزات والخواص الأساسية له وكذلك العلاقة بين الحلقات المنتظمة من النمط - m والحلقات المنتظمة من النمط - , والحلقات المختزلة والحلقات المحلية والحلقات الموحدة.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2012 (1)